# SDR USAA2013031300008

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T51212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT BS 566, RBL 54.75.  REPAIRED SEAT TRACK AT BS 566, RBL 54.75 IAW B767 SRM 53-00-52-1A FIG 101 DET VII & 53-00-52-2R-2 FIG 201.
